# SDR NACA20040024

- Difficulty date: June 15, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N99330
- Make and model: Doug DC-6A
- Aircraft serial: 43576
- Aircraft time: 30,235 hours
- Engine: Pwa R2800CB3
- Engine time: 116 hours
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stud
- Part number: 79095
- Condition: Broken
- Location: Xmter Bracket
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE FEATHERED DUE TO OIL LOSS.  FOUND BROKEN STUD AT FUEL FLOW TRANSMITTER BRACKET.  REPLACED STUD, LEAK CHECKED GOOD.
